An extension of de Leeuw's theorem to the n-dimensional rotation group

Anthony H. Dooley, Garth I. Gaudry

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)111-135
JournalAnnales de l'institut Fourier
Volume34
Issue number2
DOIs
Publication statusPublished - 1984

Cite this

An extension of de Leeuw's theorem to the n-dimensional rotation group. / Dooley, Anthony H.; Gaudry, Garth I.

In: Annales de l'institut Fourier, Vol. 34, No. 2, 1984, p. 111-135.

Research output: Contribution to journalArticle

Dooley, Anthony H. ; Gaudry, Garth I. / An extension of de Leeuw's theorem to the n-dimensional rotation group. In: Annales de l'institut Fourier. 1984 ; Vol. 34, No. 2. pp. 111-135.
@article{ffb99e5a4e2f41089f7bc9a5f5782a73,
title = "An extension of de Leeuw's theorem to the n-dimensional rotation group",
author = "Dooley, {Anthony H.} and Gaudry, {Garth I.}",
year = "1984",
doi = "10.5802/aif.967",
language = "English",
volume = "34",
pages = "111--135",
journal = "Annales de l'institut Fourier",
issn = "0373-0956",
publisher = "Association des Annales de l'Institut Fourier",
number = "2",

}

TY - JOUR

T1 - An extension of de Leeuw's theorem to the n-dimensional rotation group

AU - Dooley, Anthony H.

AU - Gaudry, Garth I.

PY - 1984

Y1 - 1984

UR - http://dx.doi.org/10.5802/aif.967

U2 - 10.5802/aif.967

DO - 10.5802/aif.967

M3 - Article

VL - 34

SP - 111

EP - 135

JO - Annales de l'institut Fourier

JF - Annales de l'institut Fourier

SN - 0373-0956

IS - 2

ER -